# SDR C2XA10IA342

- Difficulty date: December 23, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 22,429 hours, 11,968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

IAH - FLIGHT 2882, THE CREW REPORTED A FUEL SMELL IN THE COCKPIT ON TAKEOFF ROLL.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT, GROUND RAN BOTH ENGINES WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
